MAUDE Adverse Event Report: ST. JUDE MEDICAL INTRODUCER FASTCATH; INTRODUCER, CATHETER

ST. JUDE MEDICAL INTRODUCER FASTCATH; INTRODUCER, CATHETER
Model Number 406114
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, the side port of the sheath detached.There is no additional information available at this time.
 
Additional Manufacturer Narrative
Model/lot number information was not able to be obtained for this device.Therefore, full udi information(d4) and 510k(g3) are not available.
 
Additional Manufacturer Narrative
Additional information: d4, d9, g3, h2, h3, h4, h6, h11.One 8f fast-cath introducer was received open still within its sterile packaging.An event of sideport detachment was reported.Pull testing confirmed that the device met specifications during pull testing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
INTRODUCER FASTCATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20561701
Report Number3005334138-2024-00459
Device Sequence Number8865744
Product Code DYB
UDI-Device Identifier05414734013932
UDI-Public(01)05414734013932(10)10465562(17)270731
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406114
Device Catalogue Number406114
Device Lot Number10465562
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FAST-CATH HEMOSTASIS INTRODUCER; FAST-CATH HEMOSTASIS INTRODUCER; FAST-CATH HEMOSTASIS INTRODUCER
Patient SexUnknown